MAUDE Adverse Event Report: KARL STORZ IMAGING IMAGE1 S H3-Z HIGH DEF CAMERA HEAD; ENDOSCOPIC CAMERA

KARL STORZ IMAGING IMAGE1 S H3-Z HIGH DEF CAMERA HEAD; ENDOSCOPIC CAMERA
Model Number TH100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the first review, the camera connection cable is defective.The investigation is still pending.
 
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(4): during surgery, the image of the camera was intermittent.The customer switched to open surgery.
 
Additional Manufacturer Narrative
A field service technician was on site and investigated the device in question.After replacement of the external camera cable, the device passed all tests as per factory's specification.The defective cable was sent to the manufacturer for evaluation.According to the investigation results, the camera cable had loose contact on the bend protection head side.According to the instructions for use (material #96206511d, version 3.0 - 10/2017) it is recommended that a replacement system is kept available.
 
Additional Manufacturer Narrative
Section b1 of this reported was corrected to reflect an adverse event.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
IMAGE1 S H3-Z HIGH DEF CAMERA HEAD
Common Device Name
ENDOSCOPIC CAMERA
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245-5017
4242188738
MDR Report Key12320991
Report Number2027009-2021-00059
Device Sequence Number19583718
Product Code FET
UDI-Device Identifier04048551333136
UDI-Public4048551333136
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH100
Device Catalogue NumberTH100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer07/16/2021
02/22/2023
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date11/02/2021
02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown